# SDR UIEA0005

- Difficulty date: February 23, 2000
- Submitted: April 4, 2000
- Operation: Air carrier
- Aircraft: N506MC
- Make and model: Boeing 747-2D3B
- Aircraft serial: 21252
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 65B1028110
- Condition: Corroded
- Location: Fuselage
- Part time: 70,461 hours
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOT CORROSION UNDER FRAME SUPPORT FITTING LEFT WHEEL WELL OUTBOARD FORWARD CORNER, AFT FACE CENTER TANK WEB, STATION 1264 LBL 100.  CORROSION REMOVED, AREA MEASURED AND WITHIN LIMITS, SURFACE TREATED AND PAINTED IAW SB 747-57-2263R2 AND SRM 51-40-02 REVE 86.  REF KLM 747-2000-024 DATA REPORTING FORM.  (M)
